# SDR DHL2007751519

- Difficulty date: March 20, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 34,927 hours, 18,620 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Bs 870-873
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD KEEL BEAM, BS 870, HAS A CRACK BETWEEN TWO FASTENERS.  VERIFIED CRACK FROM BS 870 TO BS 873.  GAINED ACCESS AS REQ, CUT OUT DAMAGED AREA 1.875" BY 1" PER SB B727-53-0208.  FABRICATED REPAIR DOUBLER FROM 15.5 PH STEEL, .071" BY 8.5" BY 3.75", PO NR 6522231 PER SB B727-53-0208.  HEAT TREATED DOUBLER TO HRC 40.61, KSI 170 AND CADMIUM PLATED PER SB B727-53-0208, AMS-H-6875A, AMS27591-3D, AND FASI FORM FAS0036 REV 4.  INSTALLED DOUBLER PER SB B727-53-0208.  RETURNED ARE TO NORMAL.
